کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4006567 1260748 2016 3 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Chemotherapy-induced anterior necrotising scleritis: A case report
ترجمه فارسی عنوان
اسکلریت نکروزان قدامی ناشی از شیمی‌درمانی: گزارش یک مورد
کلمات کلیدی
اسکلریت نکروزان قدامی؛ شیمی درمانی؛ رویداد جانبی؛ جمسیتابین؛ کربوپلاتین
Anterior necrotising scleritis; Chemotherapy; Adverse event; Gemcitabine; Carboplatin
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی چشم پزشکی
چکیده انگلیسی

PurposeWe describe a case of anterior necrotising scleritis secondary to Gemcitabine and Carboplatin chemotherapy agents in a patient with metastatic breast cancer, which has not been previously reported.ObservationsA 50-year-old lady with recurrent metastatic breast cancer presented with unilateral subconjunctival haemorrhage secondary to severe thrombocytopenia eight days following palliative chemotherapy in the form of Gemcitabine and Carboplatin. Twelve days following the initial presentation, the subconjunctival haemorrhage had resolved, however there was evidence of anterior necrotising scleritis with anterior chamber reaction and hypotony with choroidal effusion. This resolved with three days of intravenous Methylprednisolone along with topical steroids and the area of necrosis remained stable.Conclusions and importanceDue to the chronological order of events, we infer a Gemcitabine and Carboplatin-induced anterior necrotising scleritis, which has not been previously reported.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: American Journal of Ophthalmology Case Reports - Volume 3, October 2016, Pages 36–38
نویسندگان
, , , ,